Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2015, Volume 98, Issue 1, paper published in the English version journal (Mi mzm10913)  

This article is cited in 2 scientific papers (total in 2 papers)

Papers published in the English version of the journal

On the Maximal Operators of Fejér Means with Respect to the Character System of the Group of 2-Adic Integers in Hardy Spaces

G. Gát, K. Nagy

College of Nyíregyháza, Nyíregyháza, Hungary
Citations (2)
Abstract: It was a question of Taibleson, open for a long time that the almost everywhere convergence of Fejér (or (C,1)) means of Fourier series of integrable functions with respect the character system of the group of 2-adic integers. This question was answered by Gát in 1997. The aim of this paper is to investigate the maximal operator of the supn|σn|. Among other things, we prove that this operator is bounded from the Hardy space Hp to the Lebesgue space Lp if and only if 1/2<p<. The two-dimensional maximal operator is also discussed.
Keywords: group of 2-adic integers, character system, Fejér mean, Fourier series, Hardy space, maximal operator.
Funding agency Grant number
TAMOP TAMOP-4.2.2.A-11/1/KONV-2012-0051
The research was supported by project TAMOP-4.2.2.A-11/1/KONV-2012-0051.
Received: 27.02.2014
English version:
Mathematical Notes, 2015, Volume 98, Issue 1, Pages 68–77
DOI: https://doi.org/10.1134/S0001434615070068
Bibliographic databases:
Document Type: Article
Language: English
Linking options:
  • https://www.mathnet.ru/eng/mzm10913
  • This publication is cited in the following 2 articles:
    1. István Blahota, “Approximation by matrix transform means with respect to the character system of the group of 2-adic integers”, Georgian Mathematical Journal, 30:2 (2023), 185  crossref
    2. Nagy K., Salim M., “Transference Method For Cone-Like Restricted Summability of the Two-Dimensional Walsh-Like Systems”, Math. Inequal. Appl., 24:1 (2021), 219–234  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:24
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025